# SDR SWAA2014050727759

- Difficulty date: May 2, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 42,202 hours, 24,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIRST OFFICER NR 1 WINDOW OTBD FRAME CRACKED AT UPPER HOLE.  R & R FRAME ASSEMBLY IAW ACO.
